Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 85, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 3:49 PM EDT for 4 counties in North Carolina. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 24, 2018, 4:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 51 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:20 PM EDT | TSTM WND DMG | 7 Sse Spivey'S Corner, NC | TREE DOWN ON MT ELAM CHURCH ROAD. TIME ESTIMATED BY RADAR. |
| Jun 24, 4:30 PM EDT | TSTM WND DMG | 6 Se Anderson Creek, NC | 8 TREES BLOWN DOWN AT THE INTERSECTION OF ELLIOT FARM RD AND ELLIOT BRIDGE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824
WUUS52 KRAH 241949
SVRRAH
NCC051-101-163-191-242030-
/O.NEW.KRAH.SV.W.0085.180624T1949Z-180624T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
349 PM EDT SUN JUN 24 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southwestern Wayne County in central North Carolina...
Sampson County in central North Carolina...
Northeastern Cumberland County in central North Carolina...
Southern Johnston County in central North Carolina...
* Until 430 PM EDT
* At 349 PM EDT, a severe thunderstorm was located near Godwin, or 18
miles northwest of Clinton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fayetteville, Clinton, Mount Olive, Benson, Godwin, Eastover, Four
Oaks, Roseboro, Stedman and Newton Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3508 7897 3524 7887 3526 7880 3527 7873
3525 7862 3527 7858 3530 7858 3532 7854
3534 7853 3536 7856 3547 7864 3540 7805
3518 7809 3519 7816 3518 7817 3509 7817
3508 7816 3492 7815 3487 7816
TIME...MOT...LOC 1949Z 289DEG 25KT 3519 7858
HAIL...<.75IN
WIND...60MPH
$$
771 follow-up statement
376
WWUS52 KRAH 242009
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
409 PM EDT SUN JUN 24 2018
NCC051-242018-
/O.CAN.KRAH.SV.W.0085.000000T0000Z-180624T2030Z/
Cumberland NC-
409 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3500 7865 3509 7867 3512 7864 3512 7865
3517 7863 3520 7864 3520 7863 3525 7861
3527 7858 3530 7858 3532 7854 3534 7853
3536 7856 3547 7864 3540 7805 3518 7809
3519 7816 3518 7817 3492 7815 3487 7816
TIME...MOT...LOC 2008Z 267DEG 19KT 3536 7853 3523 7848 3511 7861
$$
NCC101-163-191-242030-
/O.CON.KRAH.SV.W.0085.000000T0000Z-180624T2030Z/
Wayne NC-Sampson NC-Johnston NC-
409 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN WAYNE...SAMPSON AND SOUTHERN JOHNSTON COUNTIES...
At 408 PM EDT, severe thunderstorms were located along a line
extending from Benson to 9 miles southeast of Dunn to 8 miles
southeast of Godwin, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Clinton, Mount Olive, Benson, Four Oaks, Newton Grove, Salemburg,
Turkey, Autryville, Hobbton and Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3500 7865 3509 7867 3512 7864 3512 7865
3517 7863 3520 7864 3520 7863 3525 7861
3527 7858 3530 7858 3532 7854 3534 7853
3536 7856 3547 7864 3540 7805 3518 7809
3519 7816 3518 7817 3492 7815 3487 7816
TIME...MOT...LOC 2008Z 267DEG 19KT 3536 7853 3523 7848 3511 7861
HAIL...<.75IN
WIND...60MPH
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:44 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 24, 3:44 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 344 PM EDT Sun Jun 24 2018 .SYNOPSIS... A weak cold front will drop south into the area tonight and will briefly stall across southern portions of the state on Monday. This front will push south of the area early Tuesday. && NEAR TERM /THROUGH TONIGHT/... As of 410 PM Sunday... Greatest threat/coverage of scattered convection through mid-evening will remain roughly south of highway 64, especially over sections of the Sandhills and the southern Coastal Plain. The atmosphere over this region remains moderately unstable and with a minor shear axis passing overhead, scattered t-storms a high probability through the mid evening hours. With loss of heating, should see the bulk of the convection diminish. Across the northern counties, a few t-storms still possible through late evening as a sfc front drifts southward through this region. Still expect the bulk of the convection to remain below severe threshold. However, those storms that develop a decent and prolonged updraft will need to be monitored as DCAPE values 1000-1300 J/kg cover the region, increasing the potential for strong/locally damaging downburst winds. As the sfc front glides/stalls over the southern counties overnight, isolated convection will remain a possibility. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 410 PM Sunday... Potential for a convectively active day Monday-Monday night. Some model guidance suggest a MCV crossing eastern KY/northeast TN Monday morning, passing overhead late Monday afternoon through Monday evening. The atmosphere Monday afternoon projected to be moderately to strongly unstable with MLCAPE 3000-3500 J/kg across the southern counties, in vicinity of the stalled sfc front. One element Monday that we are lacking today is shear. The latest NAM suggest bulk shear on the order of 35-40kts over the region late Monday-Monday evening. If this materializes, should see convection organize into a decent bow or a QLCS capable of producing significant wind damage. In addition, any storm/cell that intersects the sfc boundary will have the potential to develop low level rotation, supportive of short lived weak tornadoes. Plan to highlight the wind threat in the HWO while the tornado threat appears too minimal to mention at this time. The convective scenario has the potential to evolve into a heavy rain event as storms may train eastward along the stalled boundary across the south well into the night Monday night. Due to recent dry conditions across sections of the southern Piedmont and Sandhills, do not anticipate a flood watch though would not be surprised if a few urban/small stream flood advisories issued. Temperatures Monday afternoon should average about a category cooler most locations in anticipation of more cloud coverage and expected convection. Highs should vary from 85-90 across the north, and 90-95 degrees across the south. && .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 344 PM Sunday... Tuesday and Tuesday night: The forecast for this period still remain quite uncertain, as much of it will depend on what happens with the MCS tracking through the Midwest into the TN Valley today/tonight. Though the models differ, there is an indication that the upper level wave and embedded disturbances will swing through portions of central NC Tuesday into Tuesday evening. How long, where, and how intense the convection is when it does so are hard to get a handle on and will depend greatly on the surface boundary as convection will be focused along it. There is a potential things could still be quite active Tuesday, especially across the south and east, thus have increased rain and thunder chances during that time. Keep in mind, should the boundary set up along the SC/NC border, much of Central NC could remain convection free. Temperatures will also depend on the convection and associated cloud cover and outflow, but for now expect Tuesday to be the "coolest" day of the period, with highs in the mid 80s and lows in the mid 60s to around 70 degrees. Wednesday through Sunday: Another, deeper, low will progress eastward out of the Northern High Plains and into the Great Lakes on Tuesday night/Wednesday. The trough will swing through the area on Wednesday, pushing the previous low offshore and bringing another round of convection into central NC. The upper level ridge will then once again build east and northward over the region over the weekend as the piedmont trough once again sets up. Convection during this period, aside from mentioned above, will primarily be diurnal in nature. Temperatures are expected to increase once again for the end of the week into the weekend, with highs returning to the mid 90s and lows in the mid 70s. Though it's a bit far out in time, heat indices on Friday could once again approach/exceed heat advisory criteria for points between the Triangle and Fayetteville. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 125 PM Sunday... VFR parameters will persist across central NC through mid day Monday with the exception where scattered convection occurs this afternoon through this evening. In the vicinity of where the heavier showers and storms occur, expect brief instances of MVFR/IFR visibility and MVFR ceilings, along with sfc wind gusts 30-40kts. The convective threat appears highest in the vicinity of KFAY, and just south of KRDU and KRWI. The convective threat will begin to dwindle after 01Z Monday. Overnight into early Monday morning expect VFR conditions though pockets of MVFR fog may be present where the heavier downpours occur this afternoon/evening. A greater threat for scattered convection appears likely Monday into Monday night as an upper disturbance dives sewd across our region during prime heating. This system has the potential to trigger scattered strong-severe storms with wind gusts 40-55kts possible along with some hail. This convective threat appears greatest in the 20Z Monday-04Z Tuesday time frame, with scattered, weaker convection possible late Monday night into Tuesday morning, especially in vicinity of KFAY. Convection should be less numerous from mid week and beyond as an area of high pressure strengthens just north of our region. The presence of this system should inhibit afternoon convective development, especially across the northern counties, with isolated- scattered convection possible late in the day-early evening across the far south-southeast. Otherwise VFR parameters anticipated for much of the remainder of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/mlm NEAR TERM...WSS SHORT TERM...WSS LONG TERM...KC AVIATION...WSS
Hazardous weather outlook, Jun 24, 5:15 AM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 515 AM EDT Sun Jun 24 2018 NCZ042-077-078-085-086-088-089-250915- Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Afternoon temperatures in the mid to upper 90s will combine with high humidity levels to produce heat index values between 100 and 103 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe storms are possible Monday afternoon and evening as a series of upper disturbances track along a stalled frontal boundary in place across southern NC. Damaging wind gusts and hail will be possible with the strongest storms. An isolated tornado will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-038>041-073>076-083-084-250915- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe storms are possible Monday afternoon and evening as a series of upper disturbances track along a stalled frontal boundary in place across southern NC. Damaging wind gusts and hail will be possible with the strongest storms. An isolated tornado will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-026>028-043-250915- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 24, 2:51 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 2 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON DOGEYE RD NEAR NORTH LINCOLN ST
IN BENSON.
&&
JFDLocal storm report, Jun 24, 2:53 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 WNW BENSON 35.39N 78.57W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON MINGO RD AND WEST MAIN ST IN
BENSON.
&&
JFDLocal storm report, Jun 24, 3:10 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON MODULE UNIT AT BENSON
ELEMENTARY SCHOOL.
&&
JFDSpecial weather statement, Jun 24, 3:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT SUN JUN 24 2018
NCZ083-084-242015-
Richmond NC-Anson NC-
314 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANSON AND
SOUTHEASTERN RICHMOND COUNTIES UNTIL 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Wadesboro, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Rockingham, Hamlet, Dobbins Heights, Morven, McFarlan, Diggs and East
Rockingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3481 8006 3496 8003 3492 7957 3491 7956
3485 7963 3484 7962 3482 7962 3482 7965
3481 7968 3480 7969
TIME...MOT...LOC 1913Z 281DEG 15KT 3486 7996
77Special weather statement, Jun 24, 3:16 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
316 PM EDT SUN JUN 24 2018
NCZ077-088-242015-
Harnett NC-Cumberland NC-
316 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARNETT AND NORTHERN
CUMBERLAND COUNTIES UNTIL 415 PM EDT...
At 315 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Spring Lake,
Eastover, Wade, Falcon and Linden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3513 7911 3531 7908 3530 7857 3529 7858
3527 7858 3525 7862 3523 7862 3521 7863
3520 7863 3520 7864 3517 7863 3517 7864
3514 7864 3512 7865 3512 7864 3509 7867
3505 7866
TIME...MOT...LOC 1915Z 276DEG 18KT 3522 7901
77Special weather statement, Jun 24, 3:42 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
342 PM EDT SUN JUN 24 2018
NCZ042-077-088-089-242045-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
342 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAMPSON...
EASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHERN JOHNSTON
COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Lillington to 13 miles
southwest of Angier. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Lillington, Dunn, Angier, Benson, Godwin, Erwin, Coats, Four Oaks,
Newton Grove and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with these storms. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3532 7900 3553 7880 3542 7815 3540 7815
3534 7819 3534 7822 3533 7822 3532 7824
3532 7827 3531 7829 3528 7830 3524 7826
3508 7837
TIME...MOT...LOC 1942Z 292DEG 23KT 3546 7879 3536 7888
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:12 PM EDT | Special Weather Statement | RAH | Johnston | 63 min |
| Jun 24, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 43 min |
| Jun 24, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 49 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | RAH | Richmond | 61 min |
| Jun 24, 3:16 PM EDT | Special Weather Statement | RAH | Cumberland | 59 min |
| Jun 24, 3:42 PM EDT | Special Weather Statement | RAH | Harnett | 63 min |
| Jun 24, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 47 min |
| Jun 24, 4:05 PM EDT | Special Weather Statement | RAH | Scotland | 40 min |
| Jun 24, 4:21 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 24 min |
| Jun 24, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 65 min |
| Jun 24, 4:38 PM EDT | Special Weather Statement | RAH | Cumberland | 37 min |
| Jun 24, 4:46 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 44 min |
| Jun 24, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 63 min |
| Jun 24, 6:02 PM EDT | Special Weather Statement | RAH | Bladen | 43 min |
| Jun 24, 6:32 PM EDT | Special Weather Statement | RAH | Sampson | 58 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | RAH | Durham | 43 min |
| Jun 24, 7:23 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 52 min |
| Jun 24, 7:29 PM EDT | Special Weather Statement | RAH | Hoke | 61 min |
| Jun 24, 7:30 PM EDT | Special Weather Statement | RAH | Montgomery | 60 min |
| Jun 24, 7:48 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 42 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.